EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXXI, No. 30, pp. 77–84 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


On derivations over rings of triangular matrices

A. L. Barrenechea and C. C. Pena

UNCentro-FCExactas-NuCoMPA-Dpto. de Matematicas, Tandil, Pcia. de Bs. As., Argentina, ccpenia@exa.unicen.edu.ar / analucia@exa.unicen.edu.ar

Abstract: The purpose of this article is to describe the structure of derivations over general rings of upper or lower triangular matrices. Some examples are developed, together with a simple formula that gives the dimension of the module of derivations on the center of the underlying ring.

Keywords: Derivations. Inner derivations. Lie brackets. General semigroup ring of a group on a ring. Central simple $k$ - algebras

Classification (MSC2000): 16W25 - 46L57

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 21 Nov 2005. This page was last modified: 20 Jun 2011.

© 2005 Mathematical Institute of the Serbian Academy of Science and Arts
© 2005–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition